# SDR SRXR201805150017

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 FUEL TANK UPPER STRINGER 10 FOUND CRACKED AT XORS 753.  REPAIRED THE STRINGER IAW SRM 57-00-03, REPAIR 5, FIG 202.
